# SDR ARWA20050102

- Difficulty date: January 12, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,095 hours, 25,076 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, GEAR NOT LATCHED LIGHT REMAINTED ILLUMINATED, PERFORMED ABNORMAL CHECKLIST.  CHECKED ALL WIRING FOR GEAR LATCH LIGHT.  JACKED A/C PERFORMED GEAR SWING SEVERAL TIMES.  CHECK ALL THREE GEARS FOR CONDITION AND FOUND NORMAL.  UNABLE TO DUPLICATE.  CHECKED CIRCUIT PER WIRING DIAGRAM SERVICE BULLETIN NR 32-156 PAGES 26 AND 27, WIRING FOUND NORMAL, UNABLE TO DUPLICATE ON GROUND.
